# SDR 99ZZZX246

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N105EV
- Make and model: Doug MD-11
- Aircraft serial: 48544
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AT LIFT-OFF SMOKE WAS NOTICED FROM THE GALLEY AREA, CAUSED AIR-TURNBACK.  MAINTENANCE RAN ALL THREE ENGINES AT HIGH POWER WITH GALLEY POWER OFF, THEN ON BLEED CHECK.  NO INDICATION OF SMOKE, FOG.  CHECKED GALLEY AREA, NO SMOKE FOUND.  AIRCRAFT RETURNED TO SERVICE.
